What’s on this weekend – 23rd – 25th Feb 2018

Written by on February 24, 2018

A Maritime Journey: a tale of two cities

Friday 23 February/7.30pmBarholm, Portaferry£: £5, refreshments includedBelfast and Stockholm have a maritime link, come along to Barholm and find out what the mystery link is. The evening will consist of two illustrated talks with an interval of twenty mins to avail of a glass of wine or tea / coffee. Una and Sam Reilly present this PAST talk.

Flappers Fashion Show- sold out!

Friday 23 February/ 7.30pm

North Down Museum, The Castle, Bangor, BT20 4BT T: 028 9127 1200
W: northdownmuseum.com
£: £6, refreshments included, BYOB

Come out for an evening of good old fashioned fun!
A dedicated group of volunteers have been delivering “The Flappers” fashion show for several years now – such is its popularity

Friday Night Live – The Hardchargers – sold out!

Friday 23 February/8pm

Ards Arts Centre, Conway Square, Newtownards, BT23 4NP £7 BYOB
T: 028 91810803
W: ardsarts.com

From speedy washboard/resonator-driven Roots Music to gritty roadhouse-style Blues/Rock all the while eschewing the plodding 12-bars and standard covers, The HardChargers have performed across the island of Ireland since 2009.

Bangor Star Singers Concert with comedian Katherine McKnight

Friday 23 February/9pm

Donaghadee Golf Club, 84 Warren Road, Donaghadee, BT21 0PQ
£: £10
T: Alan Couser 07808 366930
An evening of song and laughs to raise funds for the Sir Samuel Kelly Project. Tickets from number above, Donaghadee Golf Club or Dunnes Footwear, Donaghadee.

Antiques & Collectables Fair

Saturday 24 February/ 10am-4pm

Ballygilbert Presbyterian Church, 376 Belfast Rd, Bangor, BT19 1UH £: £2
T: 028 9185 3831

Antiques & Collectables Fair. Light lunches; teas/coffee, scones & traybakes available all day!

Irish Traditional Bread Making Experience

Saturday 24 February & Saturday 3 March/10.00am – 1pm

NI Food Tours, Ballymorran, Killinchy, BT23 6UA £: £50 per person
T: 028 9754 3224
W: www.nifoodtours.com

Learn how to make traditional Irish breads in Tracey’s beautiful thatched cottage on the shores of Strangford Lough, then enjoy the fruits of your labours with delicious home-made preserves and local butter. Take away a selection of breads and the recipes as a memento of your visit.

An Afternoon of Gin

Saturday 24 February/2-6pm

Portaferry Hotel, The Strand, Portaferry, BT22 1PE £: 15
T: 028 4272 8231
W: www.portaferryhotel.com

Enjoy a relaxing afternoon sampling our extensive Gin list boasting flavours from near and far. Enjoy music with Warren and tasty nibbles throughout the day. Includes a FREE Gin Goblet (to be used during the day), a complimentary Gin of your choice. Extra Gin Tokens available to purchase throughout the day.

The Bjorn Identity – sold out!

Saturday 24 February/8pm

Portico, Meeting house Street, Portaferry BT22 1LE £: £15; under 25s £5
TL 028 4272 8808
W: porticoards.com

The Björn Identity exceed all expectations of Abba tribute bands and are widely known for their love of audience participation, Swedish humour, professionalism and commitment to the music of their tribute idols. You will be dancing!

NI Science Festival Events at Exploris

Saturday 24 & Sunday 25 February

Exploris, The Ropewalk, Portaferry, BT22 1NZ £: included in admission
T: 028 4272 8062
W: www.explorisni.com

Work shops and talks running during Exploris Aquarium’s Northern Ireland Science Festival – Saturday 24th – Sunday 25th February 2018.
*Please note workshops are a first come first serve bases.
Workshop 1- The Rise of The Humboldt Squid.

Details: 11am – 12pm = 60 Mins, (15 People Max)
Workshop 2 – Ocean Currents Workshop
How our currents decide the climates, ocean currents and a hands-on

experiment creating these ocean pathways.
1.00pm – 1.45pm & 4.00 – 4.45pm = 45 Mins, (20 People Max)
Workshop 3 – Rock pooling Masterclass
Based within the Exploris Aquarium -an introduction to some of the flora and fauna you could experience in your own rock pooling adventure.
12.00pm – 12.45pm & 3:30- 4.15pm = 45 Mins, (20 People Max)
Workshop 4- Ocean Pollution – Can You Clean Up an Oil Spill?
2pm- 3pm = 60 Mins, (20 People Max)
Talks – Talks on Aquatic Ecosystems
Arts and Crafts- Dive into our ocean themed arts and crafts in the Crabby Craft Club throughout the day.

Lots for all the family to take part in…book your tickets now!


Big Hits Radio

Current track